How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog
Satisfied Customers: 16266
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
60269376
Type Your Dog Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

Thank you help with Molly. Would you be able to provide some

Customer Question

Thank you for your help with Molly. Would you be able to provide some advice regarding her medications? She continues to take the same medications that you prescribed when you diagoned her condition. Her skin has been inflamed. We bathe her three times a week. Can we give her Atopica with her current medications? Thank you, ***** *****
Submitted: 1 year ago.
Category: Dog
Expert:  Dr. B. replied 1 year ago.

Hello & welcome, Dennis. I am Dr. B, a licensed veterinarian and I would like to help you today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.

In regards ***** ***** question, we can use these drugs together with care. Azathioprine and Atopica are often used for conditions where we need immunosuppression (severe allergic skin disease could be a reason to). As well, Metronidazole is an antibiotic that has some immune modulating factors and therefore is often use with these as well. And while calcitriol isn't usually used for the above treatments effects, it won't interact with these. So, these are fine to use together as long as she tolerates them well. If she were to have any GI upset or dizziness, then her doses may need to be lowered or her medication plan amended to fit her tolerance.

Please take care,

Dr. B.

Expert:  Dr. B. replied 1 year ago.
Hi Dennis Okane,
I'm just following up on our conversation about Molly. How is everything going?
nekovet
Expert:  Dr. B. replied 1 year ago.

Yes, ideally as long as the antibiotics are in use.

Dr. B